Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Galois correspondence for linear homogeneous difference equations.


Author: Charles H. Franke
Journal: Proc. Amer. Math. Soc. 21 (1969), 397-401
MSC: Primary 12.80
MathSciNet review: 0244217
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0244217-0
PII: S 0002-9939(1969)0244217-0
Article copyright: © Copyright 1969 American Mathematical Society